# SDR HALA2017122700275

- Difficulty date: December 26, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 30,982 hours, 4,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR  EXIT SIGN DETACHED.  REPLACED THE SIGN.
